# SDR SWIA201126404

- Difficulty date: June 2, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 33,691 hours, 49,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OVERHEAD EMERGENCY LIGHT IS OUT.  (FLT 6452)  REPLACED NR 1 EMERGENCY LIGHT BATTERY PACK.  P/N D366-04-001, S/N OFF 1164.
